Moduli for stable actions of an abelian group on trees of projective lines
Compositio Mathematica, Tome 90 (1994) no. 3, pp. 267-303.
@article{CM_1994__90_3_267_0,
     author = {Brinkmann, Bernd and Herrlich, Frank},
     title = {Moduli for stable actions of an abelian group on trees of projective lines},
     journal = {Compositio Mathematica},
     pages = {267--303},
     publisher = {Kluwer Academic Publishers},
     volume = {90},
     number = {3},
     year = {1994},
     zbl = {0836.14029},
     mrnumber = {1272102},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1994__90_3_267_0/}
}
TY  - JOUR
AU  - Brinkmann, Bernd
AU  - Herrlich, Frank
TI  - Moduli for stable actions of an abelian group on trees of projective lines
JO  - Compositio Mathematica
PY  - 1994
DA  - 1994///
SP  - 267
EP  - 303
VL  - 90
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1994__90_3_267_0/
UR  - https://zbmath.org/?q=an%3A0836.14029
UR  - https://www.ams.org/mathscinet-getitem?mr=1272102
LA  - en
ID  - CM_1994__90_3_267_0
ER  - 
Brinkmann, Bernd; Herrlich, Frank. Moduli for stable actions of an abelian group on trees of projective lines. Compositio Mathematica, Tome 90 (1994) no. 3, pp. 267-303. http://archive.numdam.org/item/CM_1994__90_3_267_0/

[GH] Gerritzen, L., Herrlich, F.: The extended Schottky space, J. Reine Angew. Math. 389, 190-208 (1988). | MR 953671 | Zbl 0639.30040

[GHP] Gerritzen, L., Herrlich, F., Van Der Put, M.: Stable n-pointed trees of projective lines. Indag. math. 50, 131-163 (1988). | MR 952512 | Zbl 0698.14019

[H] Herrlich, F.: Moduli for stable marked trees of projective lines, Math. Ann. 291, 643-661 (1991). | MR 1135536 | Zbl 0723.14020

[M] Morgan, J.W.: A-Trees and their applications, Bull. Amer. Math. Soc. 26 (new series), 87-112 (1992). | MR 1100579 | Zbl 0767.05054